# SDR DL777990794

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Condition: Missing
- Location: 3r Door
- Component: 3176976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA SIMULATION, MCO DOOR 3R EXTERIOR LIGHT LENS MISSING.  REPLACED LENS ASSY, MCO REMOVED FAA SIMULATION COMPLETE.
